# SDR 2001UALA00529

- Difficulty date: April 17, 2001
- Submitted: April 27, 2001
- Operation: Air carrier
- Aircraft: N614UA
- Make and model: Boeing 767222
- Aircraft serial: 21875
- Aircraft time: 65,650 hours, 17,429 cycles
- Engine: Pwa JT9D7R4D
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK PIT DOOR SILL UPPER CHORD CORRODED ON INBOARD LEG STATION 1417 TO 1424 ABOVE STRINGERS 32L TO 33L.  MAJOR REPAIR ACCOMPLISHEDFABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH BAC DRAWING 146T8511 AND SRM 51-40-02.
